Jurnal Tadris Matematika

Jurnal Tadris Matematika is a scientific publication in mathematics education and learning including: (1) mathematical thinking process, (2) mathematics models, media, and teaching materials development, (3) pedagogical content knowledge, (4) mathematics theoretical study and learning practice, (5) mathematics learning evaluation, and (6) the study of mathematics and Islamic value integration. This journal is published twice a year, June and November, both in print and online version. This journal has a printed ISSN 2621-3990 and an online ISSN 2621-4008

Jurnal Tadris Matematika published by Department of Mathematics Education, Faculty of Tarbiyah and Teacher Training (FTIK), State Islamic Institute (IAIN) Tulungagung in collaboration with Asosiasi Dosen Matematika dan Pendidikan Matematika Perguruan Tinggi Keagamaan Islam Negeri, Indonesia.


Cover Jurnal Tadris Matematika

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 2, No 2 (2019)

Table of Contents

Articles

Pengaruh Model Pembelajaran PACE terhadap Kemampuan Pemahaman Konsep Matematika Siswa Kelas XI PDF
Desty Haswati, Riska Nur Aini, Selpiyani Selpiyani, Utari Nur Permadi 101-110
Analisis Kemampuan Mahasiswa dalam Menyelesaikan Soal Pembuktian tentang Isomorfisma Grup PDF
Beni Asyhar 111-126


Editorial Office:

Jurusan Tadris Matematika, Fakultas Tarbiyah dan Ilmu Keguruan (FTIK), Institut Agama Islam Negeri (IAIN) Tulungagung
Jl. Mayor Sujadi Timur No. 46 Tulungagung, Phone (+62) 355 321513, Faximile (+62) 355 321656
e-mail: tmt@iain-tulungagung.ac.id  /  jurnaljtm@gmail.com
Website: http://ejournal.iain-tulungagung.ac.id/index.php/jtm

----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Jurnal Tadris Matematika Indexed by:

----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Jurnal Tadris Matematika (p-ISSN: 2621-3990, e-ISSN: 2621-4008) by http://ejournal.iain-tulungagung.ac.id/index.php/jtm
is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License

Creative Commons License